American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26.00) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] Robert Geroch, Erwin Kronheimer and George McCarty. No topologies characterize differentiability as continuity . Proc. Amer. Math. Soc. 28 (1971) 273-274. MR 0271969.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] S. G. Deo and M. G. Murdeshwar. On a system of integral inequalities . Proc. Amer. Math. Soc. 26 (1970) 141-144. MR 0267233.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] A. P. Morse. Subfunction structure . Proc. Amer. Math. Soc. 21 (1969) 321-323. MR 0258640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Victor L. Shapiro. The approximate divergence operator . Proc. Amer. Math. Soc. 20 (1969) 55-60. MR 0236623.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] William P. Ziemer. The area and variation of linearly continuous functions . Proc. Amer. Math. Soc. 20 (1969) 81-87. MR 0233959.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Gilbert Labelle. Concerning polynomials on the unit interval . Proc. Amer. Math. Soc. 20 (1969) 321-326. MR 0236568.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Richard Askey. $L\sp{p}$ behavior of power series with positive coefficients . Proc. Amer. Math. Soc. 19 (1968) 303-305. MR 0223786.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Robert Welland. Bernstein's theorem for Banach spaces . Proc. Amer. Math. Soc. 19 (1968) 789-792. MR 0226371.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] G. V. Welland. Fractional differentiation of functions with lacunary Fourier series . Proc. Amer. Math. Soc. 19 (1968) 135-141. MR 0226284.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] R. Bojanić and J. Musielak. An inequality for functions with derivatives in an Orlicz space . Proc. Amer. Math. Soc. 15 (1964) 902-906. MR 0172102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] E. K. McLachlan. Extremal elements of a convex cone of subadditive functions . Proc. Amer. Math. Soc. 12 (1961) 77-83. MR 0120333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] E. B. Leach. A note on inverse function theorems . Proc. Amer. Math. Soc. 12 (1961) 694-697. MR 0126146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Casper Goffman and Daniel Waterman. Approximately continuous transformations . Proc. Amer. Math. Soc. 12 (1961) 116-121. MR 0120327.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Casper Goffman and C. J. Neugebauer. On approximate derivatives . Proc. Amer. Math. Soc. 11 (1960) 962-966. MR 0118792.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] J. C. Bradford and Casper Goffman. Metric spaces in which Blumberg's theorem holds . Proc. Amer. Math. Soc. 11 (1960) 667-670. MR 0146310.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] P. B. Kennedy. A remark on continuity conditions . Proc. Amer. Math. Soc. 10 (1959) 203-204. MR 0103951.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Henry Teicher. A question concerning positive type polynomials . Proc. Amer. Math. Soc. 10 (1959) 482-489. MR 0105473.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Hassler Whitney. On bounded functions with bounded $n$th differences . Proc. Amer. Math. Soc. 10 (1959) 480-481. MR 0106969.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Richard Bellman. On inequalities with alternating signs . Proc. Amer. Math. Soc. 10 (1959) 807-809. MR 0109864.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Richard Bellman. On inequalities for differential operators . Proc. Amer. Math. Soc. 9 (1958) 589-597. MR 0110771.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] S. Marcus. Sur les fonctions d\'eriv\'ees, int\'egrables au sens de Riemann et sur les d\'eriv\'ees partielles mixtes . Proc. Amer. Math. Soc. 9 (1958) 973-978. MR 0103243.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] H. Kober. On the arithmetic and geometric means and on H\"older's inequality . Proc. Amer. Math. Soc. 9 (1958) 452-459. MR 0093564.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Robert Breusch. On the extrema of certain polynomials . Proc. Amer. Math. Soc. 9 (1958) 742-747. MR 0096781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Avner Friedman. On classes of solutions of elliptic linear partial differential equations . Proc. Amer. Math. Soc. 8 (1957) 418-427. MR 0096894.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 24 of 24 found      Go to page: 1